# SDR FDEA200910063482

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805501
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP EXT FUSELAGE LWR SURFACE FOUND 1 EA DENT ON SKIN OF CTR CARGO DOOR 4"X2" DEEP .120".  REPAIRED DENT IAW SRM 52-10-00, FIG 6, VOL I.
